| Model Number |
SRL-170 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported an unknown side capsular contracture, baker grade unknown.Device has been explanted.This record is for the right side.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified crease folds, deformation, white particles in the shell, and the device weight within specification.Cloudy in the gel was observed after autoclave cycle.Based on the device analysis the final assessment was no issues found related with the manufacturing process.Additional, changed, and/or corrected data: b.5, d.3, d.10, h.3, h.10.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv.